# SDR CALA2011092800630

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 42,331 hours, 14,964 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID LIGHT ILLUMNATED DIVERTED TO SAP FROM GUA.  ANTI SKID SYSTEM FOR BRAKES RESETTED AND INOP LIGHT WENT OFF.
